# SDR XN0A1238

- Difficulty date: May 24, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 125
- Aircraft time: 41,832 hours, 20,223 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Failed
- Location: Altimeter
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BTB DUE FAIL FLAG ON NR 1 ALT FLAG IN VIEW.  REMOVED AND REPLACED NR 1 ALT  INDICATOR.   OPS CK NORMAL IAW MM 34-12-21 (STATUS:ORIG/CLOSED)
